every night I get the urge to vomit, dizzy spells & the urge to urinate every ten to twenty minutes. I'm not pregnant I've just recently finished my period. I don't know what's going on I'm twenty and this has never happened to be before. is it possible that I could have caught an std? can someone please help.?
After having finished reading your comments, I would strongly suggest that you make an appointment with your family doctor. Tell your doctor about the symptoms you've been feeling and rely on your doctor what the next step is. Good luck. Eve
Your symptom is called polyuria (excessive frequency of voiding). It can be due to many reasons which can be physiological or disease-related, and include excessive intake of liquids, diuretic substances (including tea, caffeine, alcohol, certain drugs), anxiety, exposure to cold, diabetes mellitus, diabetes insipidus (central or nephrogenic), urinary tract infections or obstruction, etc to name a few more common ones. I suggest you to take opinion of your doctor who would do a clinical examination and advice for needful tests (such as routine urinanalysis, blood glucose test, blood & urinary osmolalities, ultrasonography of renal system, etc).
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.